# SDR A6WA201441144

- Difficulty date: February 14, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,630 hours, 24,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Part number: 6003328333
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE HOUSING CRACKED.  REMOVED CRACKED HOUSING & INSTALLED NEW SERVICEABLE HOUSING IAW SRM 51-42-06, 51-42-13, 51-42-21.
